# SDR SWAA2023060143190

- Difficulty date: April 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 277 TIE CLIP AT STR10R AT FWD GALLEY AREA 2023-295258<[01] REPLACED TIE CLIP LOCATED ON BS 277 AT STR10R AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND DWG# 141A1110; SHEET 18; REV.-. SEE INDIVIDUAL SIGN OFF BELLOW;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
